Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 84, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 8:43 AM CDT for Shannon County, Missouri. It took effect at Jul 10, 2015, 12:19 PM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 8:43 AM CDT (13:43 UTC)
- In effect from
- Jul 10, 2015, 12:19 PM CDT
- Expired
- Jul 11, 2015, 7:03 AM CDT
- In force
- 19 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Alley Spring (ALYM7). The gauge peaked at 13.00 ft at Jul 10, 2015, 8:00 PM CDT.
- Action stage
- 5.3 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
335
WGUS43 KSGF 101343
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT FRI JUL 10 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
.This warning is based on future forecast precipitation amounts of
1-2 inches during the next 24 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC203-110143-
/O.NEW.KSGF.FL.W.0084.150710T1930Z-150711T1200Z/
/ALYM7.1.ER.150710T1930Z.150711T0000Z.150711T0600Z.NO/
843 AM CDT FRI JUL 10 2015
* From this afternoon...until further notice.
...For the Jacks Fork at Alley Spring...
* At 8:30 AM Friday The stage was 4.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 10.5 feet by this evening. The river
will fall below flood stage by around midnight.
* Impact...At 11.0 feet...Water flows through Alley Spring Campground
and isolates the 200 Area Camp Sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 4.8 Fri 08 AM 6.6 3.9 3.5
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$4 follow-up statements
408
WGUS43 KSGF 101634
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 AM CDT FRI JUL 10 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork River at Eminence affecting Shannon County.
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
The Jacks Fork at Alley Spring affecting Shannon County
.This warning is based on future forecast precipitation amounts of
.5-1 inches during the next 24 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC203-110434-
/O.EXT.KSGF.FL.W.0084.150710T1719Z-150712T0224Z/
/ALYM7.2.ER.150710T1719Z.150711T0600Z.150711T2024Z.NO/
1134 AM CDT FRI JUL 10 2015
...For the Jacks Fork at Alley Spring...
* At 10:30 AM Friday The stage was 6.0 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 13.5 feet by around midnight. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 6.0 Fri 10 AM 12.6 4.5 3.8
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-110434-
/O.NEW.KSGF.FL.W.0085.150710T2346Z-150712T2139Z/
/EMCM7.1.ER.150710T2346Z.150711T1200Z.150711T2139Z.NO/
1134 AM CDT FRI JUL 10 2015
* From this evening...until further notice.
...For the Jacks Fork River at Eminence...
* At 10:30 AM Friday The stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 14.0 feet by tomorrow morning. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Eminence 12 6.2 Fri 10 AM 14.0 5.8 3.4
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$366
WGUS83 KSGF 110101
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
.River levels are rising quickly near Alley Spring and Eminence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-111601-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2348Z/
/ALYM7.2.ER.150710T1957Z.150711T0600Z.150711T1748Z.NO/
801 PM CDT FRI JUL 10 2015
...For the Jacks Fork at Alley Spring...
* At 7:30 PM Friday The stage was 12.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by
around midnight. The river will fall below flood stage tomorrow
early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 12.6 Fri 07 PM 4.3 3.8 3.6
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-111601-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0307Z.150711T1200Z.150711T1849Z.NO/
801 PM CDT FRI JUL 10 2015
...For the Jacks Fork River at Eminence...
* At 7:30 PM Friday The stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 14.0 feet by tomorrow morning. The river will fall below
flood stage by tomorrow early afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Eminence 12 10.6 Fri 07 PM 4.9 3.4 2.8
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$307
WGUS83 KSGF 110253
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
.Excessive rain caused the Jacks Fork River to flood
near Alley Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-111753-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T1744Z.NO/
953 PM CDT FRI JUL 10 2015
...For the Jacks Fork at Alley Spring...
* At 9:30 PM Friday The stage was 12.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 12.6 Fri 09 PM 4.7 4.0 3.6
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$342
WGUS83 KSGF 111203
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 AM CDT SAT JUL 11 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.The river has crested and will continue to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-120303-
/O.EXT.KSGF.FL.W.0077.000000T0000Z-150713T0515Z/
/GLNM7.1.ER.150710T0539Z.150711T1001Z.150712T0515Z.NO/
703 AM CDT SAT JUL 11 2015
...For the James River at Galena...
* At 6:46 AM Saturday The stage was 23.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 23.2 Sat 07 AM 13.1 9.2 8.1
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$
MOC203-111233-
/O.CAN.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T0738Z.NO/
703 AM CDT SAT JUL 11 2015
The Flood Warning has been cancelled for The Jacks Fork at Alley
Spring.* At 6:30 AM Saturday The stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will continue to fall to 4.4 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Jacks Fork River Basin
Alley Spring 9 6.9 Sat 06 AM 4.4 3.7 3.4
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-111233-
/O.CAN.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0149Z.150711T0445Z.150711T0812Z.NO/
703 AM CDT SAT JUL 11 2015
The Flood Warning has been cancelled for The Jacks Fork River at
Eminence.* At 6:30 AM Saturday The stage was 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Jacks Fork River Basin
Eminence 12 9.0 Sat 06 AM 3.8 3.0 2.7
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
BURCHFIELD
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:22 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 10, 6:22 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT Fri Jul 10 2015
.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015
Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.
There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.
Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.
A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.
Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.
.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015
The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.
The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 619 AM CDT FRI JUL 10 2015
Pilots can expect improving conditions today as a warm front lifts
north across the area. Patchy fog and low stratus will result in
some MVFR to locally IFR conditions early this morning. Scattered
shower and thunderstorm development today will be primarily north
of the terminal sites.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...FosterHazardous weather outlook, Jul 10, 3:07 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 AM CDT FRI JUL 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 307 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60 CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND SOME RIVERS INTO THIS WEEKEND. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 10, 6:19 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD HOUSTON 37.33N 91.96W
07/10/2015 TEXAS MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
FLOODED. DOGS BLUFF CREEK IS FLOODING MANY PLACES OUTSIDE
OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS FLOODED
&&
BURCHFIELDLocal storm report, Jul 10, 6:25 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD HOUSTON 37.33N 91.96W
07/10/2015 TEXAS MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
FLOODED. DOGS BLUFF ACCESS IS FLOODED ALONG THE BIG PINEY
RIVER OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS
FLOODED
&&
BURCHFIELDLocal storm report, Jul 10, 6:31 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 4 NNE BRUNER 37.07N 92.97W
07/10/2015 CHRISTIAN MO 911 CALL CENTER
WATER RESCUE IN PROGRESS AT FINLEY CREEK ALONG HIGHWAY KK
&&
BURCHFIELDLocal storm report, Jul 10, 7:27 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD NORWOOD 37.11N 92.41W
07/10/2015 WRIGHT MO LAW ENFORCEMENT
MOBILE HOMES AND RESIDENCES HAVE WATER UP TO THEM. SOME
UP TO THE FOUNDATION. ONE MOBILE HOME HAS PROPANE TANK
FLOATING NEXT TO IT. ONE HOME HAD BASEMENT FLOODED. NO
EVAUCATIONS AT THIS TIME.
&&
BURCHFIELDLocal storm report, Jul 10, 8:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM HEAVY RAIN EAGLE ROCK 36.55N 93.75W
07/10/2015 M3.11 INCH BARRY MO COCORAHS
3.11 INCHES RAINFALL YESTERDAY. TOTAL SINCE JULY 1ST IS
10.00 INCHES
&&
BURCHFIELDLocal storm report, Jul 10, 8:39 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD 1 E HARTVILLE 37.25N 92.49W
07/10/2015 WRIGHT MO LAW ENFORCEMENT
HIGHWAY 38 JUST EAST OF HARTVILLE IS NOW CLOSED DUE TO
FLOODING
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:59 PM CDT | Special Weather Statement | SGF | Taney | 31 min |
| Jul 9, 8:14 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 9, 8:44 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jul 9, 8:53 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 38 hr |
| Jul 10, 12:09 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Jul 10, 2:27 AM CDT | Flash Flood Warning | SGF | Greene, Webster, Wright | 7 hr |
| Jul 10, 4:05 AM CDT | Flash Flood Warning | SGF | Howell, Shannon, Texas | 6 hr |
| Jul 10, 4:57 AM CDT | River Flood Warning | SGF | Pulaski | 50 hr |
| Jul 10, 5:19 AM CDT | River Flood Warning | SGF | Laclede | 54 hr |
| Jul 10, 11:34 AM CDT | River Flood Warning | SGF | Shannon | 53 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.